# SDR AALA201911019002

- Difficulty date: October 19, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 27,232 hours, 3,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 285W0955102
- Part serial: 09462
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DOOR R4 EPAS BATTERY FAILS TEST. REMOVED AND REPLACED EPAS BATTERY AND REPAIRED WIRE (SM-1) SPLICE IN DOOR. SUPPLEMENTAL ACTION: SECT.3, TT/TC.
